MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 LUBRI-SIL® I.C. COMPLETE CARE® URINE METER FOLEY TRAY

C.R. BARD INC. (COVINGTON) -1018233 LUBRI-SIL® I.C. COMPLETE CARE® URINE METER FOLEY TRAY
Catalog Number 903114A
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter name: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that foley tray did not include the catheter gel.
 
Additional Manufacturer Narrative
This supplemental mdr is being submitted to capture corrections.There was no patient involvement.This event is not reportable.Correction: d.Initial reporter name: japanese red cross society mito red cross hospital this report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that foley tray did not include the catheter gel.
 
Additional Manufacturer Narrative
The reported event was inconclusive because of poor sample condition.It was unknown whether the product had caused the reported failure.Only a leaflet photo was attached.Further functional testing could not be performed if only based on the attached photos.A potential root cause for this failure could be operator error a review of the device labeling has been conducted for investigation purposed.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.Corrections: d, f, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that foley tray did not include the catheter gel.

Brand Name
LUBRI-SIL® I.C. COMPLETE CARE® URINE METER FOLEY TRAY
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23398893
Report Number1018233-2025-09624
Device Sequence Number10034240
Product Code MJC
UDI-Device Identifier00801741046629
UDI-Public(01)00801741046629(11)250728(17)270728(10)MYKT1302
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K984136
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number903114A
Device Lot NumberMYKT1302
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer03/03/2026
04/27/2026
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date03/03/2026
04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown